Home | News | Find a Doctor | Ask a Question | Free

Just started using avodart 0.5mg


#1

Hey guys i just started using avodart. Ive been on it for 3 weeks now, the only side effect ive noticed is lower semen volume. I have a strong sex drive so if it gets affected it probably wont decrease it much. Ive took propecia before for a year and a half on and off and it never affected my sex drive and if anything i felt a little more horny than normal. I hope avodart gives me results, i also started nizoral1% and saw palmetto all at the same time. Ill try to post pictures next week to show where im at and continue to show my results.


#2

Hey guys im just doing a follow up, the treatment is going well and so far no other side effects from avodart. I took 1.5mg of avodart for the past 2 weeks so now ive been on avodart for 5 weeks total and on nizoral 1% and saw palmetto for 3weeks. The only side effect i had was low semen volume but that went back to normal, i havent seen anything yet as regrowth. My hairloss seems to have slowed a little bit but im not sure because i normally lose about 10 to 15 hairs in the shower, im not really counting them but now it seems like its about 10 hairs. Oh and i forgot to mention that im like a nw3 in the last stages or a mid nw4. I have thinning from my hairline all the way to my crown. I’ll continue to update you guys with my treatment.


#3

Whats up guys? Up doing another update on my hairloss treatment. Im on my 8th week on avodart/dutasteride 0.5mg or about 2 months now. So far i havent had any results or so i think( im not expecting any right now anyways). Ive noticed a few little hairs on my hairline( about 10-12) that i never noticed before, and they are getting longer. I dont know if they were there already and just coming back from resting or they are actually regrowing but either way ill keep on eye on them. I am starting to have 1 or maybe 2 side effects. I think maybe my mood may be affected but im not too sure, im generally happy and smiling but i felt a little down a few times and it might be the medication or just stress that i get from work, usual problems and hairloss. I have however noticed my chest area a lottle bigger and i fear it might be gyno but i have been packing a few pounds these past 4 months from not going to the gym. That might be the only reason i might stop avodart but for now im gonna ride it out. I have no sexual side effects so far, mu sex drive is strong and i continue to get morning wood all the time like always. Also im on nizoral 1% for 6 weeks, saw palmetto and vitamins for 9 weeks. Ive also been testing latisse on the area next to my eyerows or the temples, i put one drop on each side and im on my 8th week on it. I picked that area because it would be easy to see results and latisse would last alot longer on that area than trying it on ur whole scalp. If anybody has questions you can reply or email me and i can also send you pictures so you can see where im at and show my future results. My email is gerberdelight@yahoo.com


#4

whats up guys? just another update. so far ive been on dutasteride for 11 weeks now or almost 3 months and so far I haven’t seen any benefits from it or maybe just slowed down my hairloss because I only lose about 7-10 hairs in the shower and I know its still early and I should probably see results in about 2 more months. As far as side effects go the only one that bothered me was my chest area which got a little bigger and im gonna keep on eye on that because that worries me most, I cut down my dosage to 0.5 dut 3 times a week. I also talked about my mood affected by the medication but it went away about two weeks ago so that’s back to normal. I also had a new side effect about two weeks ago and that was my erections. they didn’t feel strong and it wouldn’t stay up and also I wasn’t getting morning wood every morning but all that is going back to normal now because my erections feel strong again and I don’t know if that actually has to do with the medication or maybe its just a mental thing where u start to believe something so much but like I said it feel like its back to normal. I don’t workout but naturally ive always had a nice build and frame where people ask me if I workout or lift weights and I think that’s starting to be affected by dutasteride because my stomach feels softer and my muscle mass seems a little smaller but In a good way it will motivate me to start working out and maybe boost my testosterone levels a bit and combat some of the side effects from dut. I also noticed new hairs on my hairline that I talked about on my previous post and I wast sure if they where new hairs or hair just coming back from their resting stage. Well those hairs are getting longer and a little darker but not quite there yet like the rest if the hair, my biggest concern at the moment is the crown and I haven’t seen anything good yet. I just hope I don’t go through a shed like other people have and I wonder why those sheds where never reported in the trials, the only thing they reported where side effects and results. If my chest doesn’t continue to grow I should be just fine since its not that noticeable atleast by me because that would be the only reason I would drop dutasteride and maybe go back to propecia which I tried a couple of years ago and never noticed any side effects and im not sure why I stopped taking maybe I got a little lazy. My future plans are staying on dut for the rest of the year and hopefully see some results and im planning on getting a hair transplant with Dr Umar since ive heard good thing about him. I want a bht because I don’t want to affect my donor site that much because I cut my hair short sometimes and I have a vertical scar on the back of my head from an injury before but its not that noticeable. If anyone have any questions you can post them or email me at gerberdelight@yahoo.com


#5

Update: Well so far its been 4 1/2 months since i started dutasteride and all bad simptoms are gone except for my chest enlargement which isnt that bad its not noticeable by people only by me but for that reason i cut my dosage to .5 mgs every 3 days about a month ago but now im just doing it once a week and the other six days i take 2.5 mgs of finasteride. I finally experienced a big shed 3 weeks ago but it wasnt massive like the horror stories ive heard. It was probably about 25 to 30 hairs per hair wash and thats only 3 times a week for 3 weeks now. Im not really worried right now im just gonna see what happens next. On nizoral its now been 4 months and its nice the way it leaves my hair looking thick, i use that shampoo only twice a week. I also take hair vitamins just in case but i really want to be more constant with saw palmetto. So far i dont really have any good news, no new hair to show just yet but like i said i will stay on dut till the end of the year to see if any good results come from it and maybe continue specially because ive been thinking of getting a hair transplant with dr umar sometime after the new year and dut might make my hair stronger for atleast that to avoid shock loss. Next update will be around mid december amd hopefully with some good news. See you then.


#6

Hi,
I haven’t tried Avodart, but I’m on Generic Propecia now. I also haven’t experienced any side effects and even have some visible results. Have you had any effect from taking Propecia? Have you tried generic or brand version? Looking forward to some updates.